4 doctors weighed in:

Can you fatally overdose on your haldol (haloperidol)?

4 doctors weighed in
Dr. Robert Woods
Psychiatry
3 doctors agree

In brief: Unfortunately Yes

Overdosage of Haldol (haloperidol) is manifested by many of the same side effects experienced only to an intense degree: severe extrapyramical reactions (tremor, rigid muscles, weak muscles), low blood pressure, and sedation.
One can experience severe cardiac problems leading to cardiac arrest. Since there is no antidote, supportive treatment is all that is available. So know your dose and follow it closely.

In brief: Unfortunately Yes

Overdosage of Haldol (haloperidol) is manifested by many of the same side effects experienced only to an intense degree: severe extrapyramical reactions (tremor, rigid muscles, weak muscles), low blood pressure, and sedation.
One can experience severe cardiac problems leading to cardiac arrest. Since there is no antidote, supportive treatment is all that is available. So know your dose and follow it closely.
Dr. Robert Woods
Dr. Robert Woods
Thank
Read more answers from doctors